What if I bleed after taking emergency contraceptive pills?Most of the time, there is no reason to worry if you bleed after taking emergency contraceptive pills (also called "morning after pills" or "day after pills"). Although not a common side effect, the hormones in the pills (either progestin alone or progestin combined with estrogen) can cause some women to bleed at unexpected times. If that is the cause of your bleeding, it is not dangerous and you should expect it to go away by itself after you get your next period.You should know, however, that your unusual bleeding could be caused by something else that, in rare cases, may be more serious. It’s a good idea to call your health care provider if you have other symptoms (like abdominal pain or dizziness), if the bleeding lasts more than a few days, if it starts to get heavier, or if you're just worried that it might be something serious.After taking emergency contraceptive pills, your next period should come within the next month, either on time or a week before or after you would normally expect it. (For more information, click here.) If it doesn’t come within a week after you expect it, you might consider getting a pregnancy test.
The pill throws off your cycle.
The morning after pill makes you bleed its a side effect. You are not pregnant. I had implantation bleeding the day my period was due. Not a couple days after. It takes up to a week for the egg to be implanted and the week of your next period is when you would experience it. SO STOP FREAKING OUT!